# SDR UPS98826729

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK L2 DOOR JAMB, AFT PAN CRACKED AT UPPER DOOR STOP.  CUT OUT DAMAGED SEGMENT OF 9 DOOR PAN IAW REO 04645.  FABRICATED AND DRILLED NEW- 9 PAN SEGMENT AND PAN SPLICE DOUBLERS IAW REO 04645.  ALODINED AND PRIMED IAW DC8 SRM 51 1 8.  INSTALLED -9 PAN SEGMENT AND PAN SPLICE DOUBLERS IAW DC8 SRM 51 1 20D AND REO 04645.
